MathSciNet Relay Station
MathSciNet bibliographic data
MR480230 (58 #410) 06A20 (08A15)
Köhler, Peter The semigroup of varieties of Brouwerian semilattices. Trans. Amer. Math. Soc. 241 (1978), 331–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement